| Catalog Number |
68LP-225 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported a left side deflation and mentioned the patient got the implants because of breast cancer which is not device related.Device remains implanted.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Healthcare professional reported a right side deflation and mentioned the patient got the implants because of breast cancer which is not device related.Healthcare professional later reported right side capsular contracture baker grade unknown.Device has been explanted.
Event or Problem Description
Device has been explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe since it is not related to the device.Additional observations: observed opening on anterior side assessed as unidentified (tear) opening.Shell thickness within specification.No further actions are required as the device was implanted.